2014, 34(2): 869-882. doi: 10.3934/dcds.2014.34.869

Topological quasi-stability of partially hyperbolic diffeomorphisms under random perturbations

1. 

College of Mathematics and Information Science, and Hebei Key Laboratory of Computational Mathematics and Applications, Hebei Normal University, Shijiazhuang, 050024, China

Received  July 2012 Revised  May 2013 Published  August 2013

In this paper, $C^0$ random perturbations of a partially hyperbolic diffeomorphism are considered. It is shown that a partially hyperbolic diffeomorphism is quasi-stable under such perturbations.
Citation: Yujun Zhu. Topological quasi-stability of partially hyperbolic diffeomorphisms under random perturbations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 869-882. doi: 10.3934/dcds.2014.34.869
References:
[1]

L. Arnold, "Random Dynamical Systems,", Springer Monographs in Mathematics, (1998).

[2]

M. Brin and Ya. Pesin, Partially hyperbolic dynamical systems,, Math. USSR-Izv., 8 (1974), 177. doi: 10.1070/IM1974v008n01ABEH002101.

[3]

A. Fathi, M. Herman and J. Yoccoz, A proof of Pesin's stable manifold theorem,, in, 1007 (1983), 177. doi: 10.1007/BFb0061417.

[4]

M. Hirsch, C. Pugh and M. Shub, Invariant manifolds,, Bull. Amer. Math. Soc., 76 (1970), 1015. doi: 10.1090/S0002-9904-1970-12537-X.

[5]

M. Hirsch, C. Pugh and M. Shub, "Invariant Manifolds,", Lect. Notes in Math., 583 (1977).

[6]

H. Hu and Y. Zhu, Quasi-stability of partially hyperbolic diffeomorphisms,, to appear in Tran. Amer. Math. Soc., ().

[7]

Y. Kifer, "Random Perturbations of Dynamical Systems,", Progress in Probability and Statistics, 16 (1988). doi: 10.1007/978-1-4615-8181-9.

[8]

P.-D. Liu, Dynamics of random transformations: Smooth ergodic theory,, Ergo. Theo. Dyn. Syst., 21 (2001), 1279. doi: 10.1017/S0143385701001614.

[9]

P.-D. Liu, Random perturbations of Axiom A basic sets,, J. Stat. Phys., 90 (1998), 467. doi: 10.1023/A:1023280407906.

[10]

P.-D. Liu and M. Qian, "Smooth Ergodic Theory of Random Dynamical Systems,", Lect. Notes in Math., 1606 (1995).

[11]

Q. X. Liu and P. D. Liu, Topological stability of hyperbolic sets of flows under random perturbations,, Discrete Contin. Dyn. Syst. Ser. B, 13 (2010), 117. doi: 10.3934/dcdsb.2010.13.117.

[12]

Ya. Pesin, "Lectures on Partial Hyperbolicity and Stable Ergodicity,", Zurich Lectures in Advanced Mathematics, (2004). doi: 10.4171/003.

[13]

P. Walters, Anosov diffeomorphisms are topologically stable,, Topology, 9 (1970), 71. doi: 10.1016/0040-9383(70)90051-0.

[14]

Y. Zhu, J. Zhang and L. He, Shadowing and inverse shadowing for $C^1$ endomorphisms,, Acta Mathematica Sinica (Engl. Ser.), 22 (2006), 1321. doi: 10.1007/s10114-005-0739-6.

show all references

References:
[1]

L. Arnold, "Random Dynamical Systems,", Springer Monographs in Mathematics, (1998).

[2]

M. Brin and Ya. Pesin, Partially hyperbolic dynamical systems,, Math. USSR-Izv., 8 (1974), 177. doi: 10.1070/IM1974v008n01ABEH002101.

[3]

A. Fathi, M. Herman and J. Yoccoz, A proof of Pesin's stable manifold theorem,, in, 1007 (1983), 177. doi: 10.1007/BFb0061417.

[4]

M. Hirsch, C. Pugh and M. Shub, Invariant manifolds,, Bull. Amer. Math. Soc., 76 (1970), 1015. doi: 10.1090/S0002-9904-1970-12537-X.

[5]

M. Hirsch, C. Pugh and M. Shub, "Invariant Manifolds,", Lect. Notes in Math., 583 (1977).

[6]

H. Hu and Y. Zhu, Quasi-stability of partially hyperbolic diffeomorphisms,, to appear in Tran. Amer. Math. Soc., ().

[7]

Y. Kifer, "Random Perturbations of Dynamical Systems,", Progress in Probability and Statistics, 16 (1988). doi: 10.1007/978-1-4615-8181-9.

[8]

P.-D. Liu, Dynamics of random transformations: Smooth ergodic theory,, Ergo. Theo. Dyn. Syst., 21 (2001), 1279. doi: 10.1017/S0143385701001614.

[9]

P.-D. Liu, Random perturbations of Axiom A basic sets,, J. Stat. Phys., 90 (1998), 467. doi: 10.1023/A:1023280407906.

[10]

P.-D. Liu and M. Qian, "Smooth Ergodic Theory of Random Dynamical Systems,", Lect. Notes in Math., 1606 (1995).

[11]

Q. X. Liu and P. D. Liu, Topological stability of hyperbolic sets of flows under random perturbations,, Discrete Contin. Dyn. Syst. Ser. B, 13 (2010), 117. doi: 10.3934/dcdsb.2010.13.117.

[12]

Ya. Pesin, "Lectures on Partial Hyperbolicity and Stable Ergodicity,", Zurich Lectures in Advanced Mathematics, (2004). doi: 10.4171/003.

[13]

P. Walters, Anosov diffeomorphisms are topologically stable,, Topology, 9 (1970), 71. doi: 10.1016/0040-9383(70)90051-0.

[14]

Y. Zhu, J. Zhang and L. He, Shadowing and inverse shadowing for $C^1$ endomorphisms,, Acta Mathematica Sinica (Engl. Ser.), 22 (2006), 1321. doi: 10.1007/s10114-005-0739-6.

[1]

Jérôme Buzzi, Todd Fisher. Entropic stability beyond partial hyperbolicity. Journal of Modern Dynamics, 2013, 7 (4) : 527-552. doi: 10.3934/jmd.2013.7.527

[2]

Luci H. Fatori, Marcio A. Jorge Silva, Vando Narciso. Quasi-stability property and attractors for a semilinear Timoshenko system. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6117-6132. doi: 10.3934/dcds.2016067

[3]

Moncef Aouadi, Alain Miranville. Quasi-stability and global attractor in nonlinear thermoelastic diffusion plate with memory. Evolution Equations & Control Theory, 2015, 4 (3) : 241-263. doi: 10.3934/eect.2015.4.241

[4]

Baowei Feng. On a semilinear Timoshenko-Coleman-Gurtin system: Quasi-stability and attractors. Discrete & Continuous Dynamical Systems - A, 2017, 37 (9) : 4729-4751. doi: 10.3934/dcds.2017203

[5]

Sergey Kryzhevich, Sergey Tikhomirov. Partial hyperbolicity and central shadowing. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 2901-2909. doi: 10.3934/dcds.2013.33.2901

[6]

Jason S. Howell, Irena Lasiecka, Justin T. Webster. Quasi-stability and exponential attractors for a non-gradient system---applications to piston-theoretic plates with internal damping. Evolution Equations & Control Theory, 2016, 5 (4) : 567-603. doi: 10.3934/eect.2016020

[7]

Qiuxia Liu, Peidong Liu. Topological stability of hyperbolic sets of flows under random perturbations. Discrete & Continuous Dynamical Systems - B, 2010, 13 (1) : 117-127. doi: 10.3934/dcdsb.2010.13.117

[8]

Yakov Pesin. On the work of Dolgopyat on partial and nonuniform hyperbolicity. Journal of Modern Dynamics, 2010, 4 (2) : 227-241. doi: 10.3934/jmd.2010.4.227

[9]

Federico Rodriguez Hertz, María Alejandra Rodriguez Hertz, Raúl Ures. Partial hyperbolicity and ergodicity in dimension three. Journal of Modern Dynamics, 2008, 2 (2) : 187-208. doi: 10.3934/jmd.2008.2.187

[10]

Jinhu Xu, Yicang Zhou. Global stability of a multi-group model with vaccination age, distributed delay and random perturbation. Mathematical Biosciences & Engineering, 2015, 12 (5) : 1083-1106. doi: 10.3934/mbe.2015.12.1083

[11]

Andy Hammerlindl. Partial hyperbolicity on 3-dimensional nilmanifolds. Discrete & Continuous Dynamical Systems - A, 2013, 33 (8) : 3641-3669. doi: 10.3934/dcds.2013.33.3641

[12]

Eleonora Catsigeras, Xueting Tian. Dominated splitting, partial hyperbolicity and positive entropy. Discrete & Continuous Dynamical Systems - A, 2016, 36 (9) : 4739-4759. doi: 10.3934/dcds.2016006

[13]

Rafael Potrie. Partial hyperbolicity and foliations in $\mathbb{T}^3$. Journal of Modern Dynamics, 2015, 9: 81-121. doi: 10.3934/jmd.2015.9.81

[14]

Marcelo Sobottka. Topological quasi-group shifts. Discrete & Continuous Dynamical Systems - A, 2007, 17 (1) : 77-93. doi: 10.3934/dcds.2007.17.77

[15]

Qingshan Yang, Xuerong Mao. Stochastic dynamics of SIRS epidemic models with random perturbation. Mathematical Biosciences & Engineering, 2014, 11 (4) : 1003-1025. doi: 10.3934/mbe.2014.11.1003

[16]

Xiangnan He, Wenlian Lu, Tianping Chen. On transverse stability of random dynamical system. Discrete & Continuous Dynamical Systems - A, 2013, 33 (2) : 701-721. doi: 10.3934/dcds.2013.33.701

[17]

Tuhin Ghosh, Karthik Iyer. Cloaking for a quasi-linear elliptic partial differential equation. Inverse Problems & Imaging, 2018, 12 (2) : 461-491. doi: 10.3934/ipi.2018020

[18]

Roger Metzger, Carlos Arnoldo Morales Rojas, Phillipe Thieullen. Topological stability in set-valued dynamics. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1965-1975. doi: 10.3934/dcdsb.2017115

[19]

Alexanger Arbieto, Carlos Arnoldo Morales Rojas. Topological stability from Gromov-Hausdorff viewpoint. Discrete & Continuous Dynamical Systems - A, 2017, 37 (7) : 3531-3544.

[20]

Keonhee Lee, Ngoc-Thach Nguyen, Yinong Yang. Topological stability and spectral decomposition for homeomorphisms on noncompact spaces. Discrete & Continuous Dynamical Systems - A, 2018, 38 (5) : 2487-2503. doi: 10.3934/dcds.2018103

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (5)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]